MathSciNet Relay Station
MathSciNet bibliographic data
MR256054 42.16
Schipp, F. Über die Divergenz der Walsh-Fourierreihen. (German) Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 12 1969 49–62.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement